Full CV

(Last updated: February 1, 2018)

 

  

 

TOBB Economics and Technology University,

Department of Mathematics

Söğütözü TR-06530, Ankara, Turkey

E-Mail: oduman@etu.edu.tr; okitayduman@gmail.com

Website: http://oduman.etu.edu.tr/

 

Education:

Academic Employment:

Reserach Areas:

Awards, Honors, and Grants:

Editorial:

Professional Memberships:

Refereeing:

Projects:

Thesis Supervised:

Administrative Duties in the University:

Administrative Duties in Conferences:

Courses Taught:

Invited Talks:

International/National Contributed Talks:

Citation Report (ISI Web of Science):

Publications:

  1. C. Turan and O. Duman, Fundamental properties of statistical convergence and lacunary statistical convergence on time scales, Filomat, 31 (2017), no. 14, 4455-4467.

  2. O. G. Atlihan, M. Unver and O. Duman, Korovkin theorems on weighted spaces: revisited, Periodica Math. Hungar. 75 (2017), no. 2, 201-209.

  3. O. Duman, Singular approximation in polydiscs by summability process, Positivity 20 (2016), no. 3, 663-676.

  4. T. Y. Gökçer and O. Duman, Summation process by max-product operators, in "Computational Analysis", pp. 59-67, Springer Proceedings in Mathematics & Statistics, Springer, New York, 2016.

  5. (Edited-book) G.A. Anastassiou and O. Duman (eds.), Computational Analysis, Springer Proceedings in Mathematics & Statistics, Springer, New York, 2016, 3396 p. ISBN 978-3-319-28441-5.

  6. İ. Aslan and O. Duman, Summability process on the Baskakov-type approximation, Periodica Math. Hungar. 72 (2016), no. 2, 186-199.

  7. O. Duman, Nonlinear approximation: q-Bernstein operators of max-product kind, in "Intelligent Mathematics II: Applied Mathematics and Approximation Theory", pp. 33-56, Advances in Intelligent Systems and Computing, Vol. 441, Springer, Heidelberg, 2016.

  8. (Edited-book) G.A. Anastassiou and O. Duman (eds.), Intelligent Mathematics II: Applied Mathematics and Approximation Theory, Advances in Intelligent Systems and Computing, Vol. 441, Springer, Heidelberg, 2016, 502 p. ISBN 978-3-319-30322-2.

  9. M. A. Özarslan and O. Duman, Smoothness properties of modified Bernstein-Kantorovich operators, Numer. Funct. Anal. Optim. 37 (2016), no. 1, 92-105.

  10. N. Küçük and O. Duman, Summability methods in weighted approximation to derivatives of functions, Serdica Math. J. 41 (2015), 355-368.

  11. O. Duman, Summability process by Mastroianni operators and their generalizations, Mediterr. J. Math. 12 (2015), 21-35.

  12. O. Duman, Nonlinear Bernstein-type operators providing a better error estimation, Miskolc. Math. Notes 15 (2014), no. 2, 393-400.

  13. O. Duman, Summability process by singular operators, Publ. Math. Debrecen 85 (2014) 373-386.

  14. (Edited-book) G.A. Anastassiou and O. Duman (eds.), Advances in Applied Mathematics and Approximation Theory, Springer Proceedings in Mathematics & Statistics, Vol. 41, Springer, New York, 2013, 486 pp. ISBN: 978-1-4614-6393-1.

  15. C. Turan and O. Duman, Convergence methods on time scales, AIP Conf. Proc. 1558 (2013) 1120-1123.

  16. C. Turan and O. Duman, Statistical convergence on time scales and its characterizations, n "Advances in Applied Mathematics and Approximation Theory", pp. 57-71, Springer Proc. Math. Stat., vol. 41, Springer, New York, 2013.

  17. A.A. Ergür and O. Duman, Generalization of statistical Korovkin theorems, J. Appl. Math. 2013, Article ID 187530, 5 pp.

  18. Z. Ünal, M.A. Özarslan and O. Duman, Approximation properties of real and complex Post-Widder operators based on q-integers, Miskolc. Math. Notes 13 (2012) 581-603.

  19. O. Duman and M. Kester, Statistical approximation by double Poisson-Cauchy singular integral operators, Results Math. 62 (2012) 53-65.

  20. A.D. Gadjiev, O. Duman and A.M. Ghorbanalizadeh, Ideal convergence of k-positive linear operators, J. Funct. Spaces Appl. 2012, Article ID 178316, 12 pp.

  21. (Monograph-book) G.A. Anastassiou and O. Duman, Towards Intelligent Modeling: Statistical Approximation Theory, Intelligent Systems Reference Library, Vol. 14, Springer, Berlin, 2011, 234 pp. ISBN: 978-3-642-19825-0.

  22. O. Duman and E. Erkuş-Duman, Statistical Korovkin-type theory for matrix-valued functions, Studia Sci. Math. Hungar. 48 (2011) 489-508.

  23. H. Aktuğlu, M.A. Özarslan and O. Duman, Matrix summability methods on the approximation of multivatiate q-MKZ operators, Bull. Malaysian Math. Sci. Soc. 34 (2011) 465-474.

  24. A. Aral and O. Duman, A Voronovskaya-type formula for SMK operators via statistical convergence, Math. Slovaca 61 (2011) 235-244.

  25. M. Burgin and O. Duman, Approximations by linear operators in spaces of fuzzy continuous functions, Positivity 15 (2011) 57-72.

  26. M.A. Özarslan, O. Duman and N.I. Mahmudov, Local approximation properties of modified Baskakov operators, Results Math. 59 (2011) 1-11.

  27. G.A. Anastassiou and O. Duman, Statistical Lp-convergence of double smooth Picard singular integral operators, J. Comput. Anal. Appl. 13 (2011) 167-187.

  28. O. Duman and M.A. Özarslan, Global approximation results for modified Szasz-Mirakjan operators, Taiwanese J. Math. 15 (2011) 75-86.

  29. G.A. Anastassiou and O. Duman, Statistical approximation by double complex Gauss-Weierstrass integral operators, Appl. Math. Lett. 24 (2011) 438-443.

  30. E. Erkuş-Duman and O. Duman, Statistical approximation properties of high order operators constructed with the Chan-Chyan-Srivastava polynomials, Appl. Math. Comput. 218 (2011) 1927-1933.

  31. M. Burgin and O. Duman, Approximate fuzzy continuity of functions, Internat. J. Fuzzy Syst. Appl. 1 (2011) 37-46.

  32. O. Duman, Statistical fuzzy approximation to fuzzy differentiable functions by fuzzy linear operators, Hacet. J. Math. Stat. 39 (2010) 497-514.

  33. M.A. Özarslan and O. Duman, Local approximation behavior of modified SMK operators, Miskolc Math. Notes 11 (2010) 87-99.

  34. O. Duman,  Statistical convergence of max-product approximating operators, Turkish J. Math. 34 (2010) 501-514.

  35. F. Dirik, O. Duman and K. Demirci, Approximation in statistical sense to B-continuous functions by positive linear operators, Studia Sci. Math. Hungar. 47 (2010) 289-298.

  36. M.A. Özarslan and O. Duman, Global approximation properties of modified SMK operators, Filomat 24 (2010) 47-61.

  37. S. Karakuş, K. Demirci and O. Duman, Statistical approximation by positive linear operators on modular spaces, Positivity 14 (2010) 312-334.

  38. G.A. Anastassiou and O. Duman, Statistical convergence of double complex Picard integral operators, Appl. Math. Lett. 23 (2010) 852-858.

  39. M.A. Özarslan, O. Duman and C. Kaanoğlu, Rates of convergence of certain King-type operators for functions with derivative of bounded variation, Math. Comput. Modelling 52 (2010) 334-345.

  40. G.A. Anastassiou and O. Duman, Statistical Korovkin theory for multivariate stochastic processes,  Stoch. Anal. Appl. 28 (2010) 648-661.

  41. O. Duman, Fuzzy approximation based on statistical rates, Publ. Math. Debrecen 76 (2010) 453-463.

  42. G.A. Anastassiou and O. Duman, Statistical Lp approximation by double Gauss-Weierstrass singular integral operators, Comput. Math. Appl. 59 (2010) 1985-1999.

  43. O. Duman, M.A. Özarslan and E. Erkuş-Duman, Rates of ideal convergence for approximation operators, Mediterr. J. Math. 7 (2010) 111-121.

  44. O. Duman and M. Gürcan, Some characterizations on statistical convergence of expected values of random variables, J. Math. Anal. 1 (2010) 1-8.

  45. G.A. Anastassiou and O. Duman, Uniform approximation in statistical sense by double Gauss-Weierstrass singular integral operators, Nonlinear Funct. Anal. Appl. 15 (2010) 487-502.

  46. V. Gupta and O. Duman, Bernstein-Durrmeyer type operators preserving linear functions, Mat. Vesnik 62 (2010) 259-264.

  47. G.A. Anastassiou and O. Duman, Fractional trigonometric Korovkin theory in statistical sense, Serdica Math. J. 36 (2010) 121-136.

  48. M. Bohner and O. Duman, Opial-type inequalities for diamond-alpha derivatives and integrals on time scales, Differ. Equ. Dyn. Syst. 18 (2010) 229-237.

  49. G.A. Anastassiou and O. Duman, Statistical approximation by double Picard singular integral operators, Studia Univ. Babes-Bolyai Math. 55 (2010), 3-20.

  50. M. Burgin and O. Duman, Fuzzy approximate continuity, J. Intell. Fuzzy Systems 20 (2009) 225-233.

  51. O. Duman, Strong versions of the theorems of Weierstrass, Montel and Hurwitz, Hacet. J. Math. Stat. 38 (2009) 153-159.

  52. F. Dirik, O. Duman and K. Demirci, Statistical approximation to Bögel-type continuous and periodic functions, Cent. Eur. J. Math. 7 (2009) 539-549.

  53. O. Duman and H. Merdan, Stability analysis of continuous population model involving predation and Allee effect, Chaos Solitons Fractals 41 (2009) 1218-1222.

  54. M.A. Özarslan and O. Duman, Approximation theorems by Meyer-König and Zeller type operators, Chaos Solitons Fractals 41 (2009) 451-456.

  55. O. Duman, M.A. Özarslan and B. Della Vecchia, Modified Szasz-Mirakjan-Kantorovich operators preserving linear functions, Turkish J. Math. 33 (2009) 151-158.

  56. C. Çelik and O. Duman, Allee effect in a discrete-time predator-prey system, Chaos Solitons Fractals 40 (2009) 1956-1962.

  57. H. Merdan and O. Duman, On the stability analysis of a general discrete-time population model involving predation and Allee effects, Chaos Solitons Fractals 40 (2009) 1169-1175.

  58. G.A. Anastassiou and O. Duman, High order statistical fuzzy Korovkin theory, Stoch. Anal. Appl. 27 (2009) 543-554

  59. H. Merdan, O. Duman, Ö. Akın and C. Çelik, Allee effects on population dynamics in continuous (overlapping) case, Chaos Solitons Fractals 39 (2009) 1994-2001.

  60. G.A. Anastassiou, O. Duman and E. Erkuş-Duman, Statistical approximation for stochastic processes, Stoch. Anal. Appl. 27 (2009) 460-474.

  61. G.A. Anastassiou and O. Duman, Statistical weighted approximation to derivatives of functions by linear operator, J. Comput. Anal. Appl. 11 (2009) 20-30.

  62. Ö. Ocalan and O. Duman, Oscillation analysis of neutral difference equations with delays, Chaos Solitons Fractals 39 (2009) 261-270.

  63. G.A. Anastassiou and O. Duman, On relaxing the positivity condition of linear operators in statistical Korovkin-type approximations, J. Comput. Anal. Appl. 11 (2009) 7-19

  64. G.A. Anastassiou and O. Duman, Fractional Korovkin theory based on statistical convergence, Serdica Mathematical Journal 35 (2009) 381-396

  65. M.A. Özarslan and O. Duman, A new approach in obtaining a better estimation in approximation by positive linear operators, Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 58 (2009) 17-22.

  66. G.A. Anastassiou and O. Duman, Statistical approximation to periodic functions by a general class of linear operators, J. Concr. Appl. Math. 7 (2009) 200-207.

  67. M. Burgin and O. Duman,  Properties of fuzzy statistical limits, J. Intell. Fuzzy Systems 19 (2008) 385-392.

  68. M.A. Özarslan and O. Duman, Approximation properties of Poisson integrals for orthogonal expansions, Taiwanese J. Math. 12 (2008) 1147-1163.

  69. M.A. Özarslan, O. Duman and H.M. Srivastava, Statistical approximation results for Kantorovich-type operators involving some special functions, Math. Comput. Modelling 48 (2008) 388-401.

  70. O. Duman, A-Statistical convergence of sequences of convolution operators, Taiwanese J. Math. 12 (2008) 523-536.

  71. M. Burgin and O. Duman, Statistical fuzzy convergence, Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 16 (2008) 879-902.

  72. O. Duman and C. Orhan, Rates of A-statistical convergence of operators in the space of locally integrable functions, Appl. Math. Lett. 21 (2008) 431-435.

  73. C. Çelik, H. Merdan, O. Duman and Ö. Akın, Allee effects on population dynamics with delay, Chaos Solitons Fractals 37 (2008) 65-74.

  74. E. Erkuş-Duman and O. Duman, Integral-type generalizations of operators obtained from certain multivariate polynomials, Calcolo 45 (2008) 53-67.

  75. M.A. Özarslan and O. Duman, Local approximation results for Szasz-Mirakjan type operators, Arch. Math. (Basel) 90 (2008) 144-149.

  76. O. Duman and G.A. Anastassiou, On statistical fuzzy trigonometric Korovkin theory, J. Comput. Anal. Appl. 10 (2008) 333-344.

  77. G.A. Anastassiou and O. Duman, A Baskakov type generalization of statistical Korovkin theory, J. Math. Anal. Appl. 340 (2008) 476-486.

  78. O. Duman, M.A. Özarslan and H. Aktuğlu, Better error estimation for Szasz-Mirakjan-Beta operators, J. Comput. Anal. Appl. 10 (2008) 53-59.

  79. S. Karakuş, K. Demirci and O. Duman, Equi-statistical convergence of positive linear operators, J. Math. Anal. Appl. 339 (2008) 1065-1072.

  80. G.A. Anastassiou and O. Duman, Statistical fuzzy approximation by fuzzy positive linear operators, Comput. Math. Appl. 55 (2008) 573-580.

  81. S. Karakus, K. Demirci and O. Duman, Statistical convergence on intuitionistic fuzzy normed spaces, Chaos Solitons Fractals 35 (2008) 763-769.

  82. O. Duman and M.A. Özarslan, Szasz-Mirakjan type operators providing a better error estimation, Appl. Math. Lett. 20 (2007) 1184-1188.

  83. B. Della Vecchia and O. Duman, Weighted approximation by Meyer-König and Zeller type operators, Studia Sci. Math. Hungar. 44 (2007) 445-467.

  84. M.A. Özarslan and O. Duman, MKZ type operators providing a better estimation on [1/2,1), Canadian Math. Bull. 50 (2007) 434-439.

  85. O. Duman, Regular matrix transformations and rates of convergence of positive linear operators, Calcolo 44 (2007) 159-165.

  86. O. Duman, Korovkin type approximation theorems via I-convergence, Czechoslovak Math. J. 57 (2007) 367-375.

  87. O. Duman, Higher order generalization of positive linear operators defined by a class of Borel measures, Turkish J. Math. 31 (2007) 333-339.

  88. O. Duman and E. Erkuş, Approximation of continuous periodic functions via statistical convergence, Comput. Math. Appl. 52 (2006) 967-974.

  89. E. Erkuş, O. Duman and H.M. Srivastava, Statistical approximation of certain positive linear operators constructed by means of the Chan-Chyan-Srivastava polynomials, Appl. Math. Comput. 182 (2006) 213-222.

  90. O. Duman, E. Erkuş and V. Gupta, Statistical rates on the multivariate approximation theory, Math. Comput. Modelling 44 (2006) 763-770.

  91. O. Duman, Statistical approximation theorems by k-positive linear operators, Arch. Math. (Basel) 86 (2006) 569-576.

  92. O. Duman, M.A. Özarslan and O. Doğru, On integral type generalizations of positive linear operators, Studia Math. 174 (2006) 1-12.

  93. O. Doğru and O. Duman, Statistical approximation of Meyer König and Zeller operators based on q-integers,  Publ. Math. Debrecen 68 (2006) 199-214.

  94. E. Erkuş and O. Duman, A Korovkin type approximation theorem in statistical sense, Studia Sci. Math. Hungar. 43 (2006) 285-294.

  95. O. Duman and C. Orhan, An abstract version of the Korovkin approximation theorem, Publ. Math. Debrecen 69 (2006) 33-46.

  96. M.A. Özarslan, O. Duman and O. Doğru, A-Statistical convergence for a class of positive linear operators, Rev. Anal. Numér. Théor. Approx. 35 (2006) 161-172.

  97. E. Erkuş and O. Duman, A-statistical extension of the Korovkin type approximation theorem, Proc. Indian Acad. Sci. Math. Sci. 115 (2005) 499-508.

  98. M.A. Özarslan, O. Duman and O. Doğru, Rates of A-statistical convergence of approximating operators, Calcolo 42 (2005) 93-104.

  99. O. Duman and C. Orhan, Rates of A-statistical convergence of positive linear operators, Appl. Math. Lett. 18 (2005) 1339-1344.

  100. O. Duman, The effects of matrix summability methods on bounds of function sequences, Appl. Math. Lett. 17 (2004) 1221-1229.

  101. O. Duman and C. Orhan,  Statistical approximation by positive linear operators, Studia Math. 161 (2004) 187-197.

  102. O. Duman and C. Orhan, Mu-Statistically convergent function sequences, Czechoslovak Math. J. 54 (2004) 413-422.

  103. O. Duman and C. Orhan, Statistical approximation in the space of locally integrable function,  Publ. Math. Debrecen 63 (2003) 133-144.

  104. O. Duman, M.K. Khan and C. Orhan, A-statistical convergence of approximatig operators, Math. Inequal. Appl. 6 (2003) 689-699.

  105. O. Doğru, O. Duman and C. Orhan, Statistical approximation by generalized Meyer-König and Zeller type operators, Studia Sci. Math. Hungar. 40 (2003) 359-371.

  106. O. Duman, Statistical approximation for periodic functions, Demonstratio Math. 36 (2003) 873-878.